List of citations in Numdam for : The singular set of the minima of certain quadratic functionals

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, p. 45-55

Tachikawa, Atsushi

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, p. 1953-1970

Hong, Min-Chun

Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 1, p. 35-46

Carriero, M.; Leaci, A.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 18 (1991) no. 3, p. 321-352

Giaquinta, M.; Modica, G.; Souček, J.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 16 (1989) no. 3, p. 393-485

Hardt, R.; Kinderlehrer, D.; Lin, Fang-Hua

Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 4, p. 297-322

Coron, J. M.

Séminaire Équations aux dérivées partielles (Polytechnique), (1986-1987), Talk no. 12, 15 p.

Giaquinta, M.; Souček, J.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 1, p. 81-90